MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLE P; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLE P; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-30
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that a transpac¿ it trifurcated monitoring kit, 84" safeset reservoir, 2 blood sample ports, 3ml flush devices, un-bonded macrodrip (pole mount) was found to have a broken connector leading to a leak during patient use.The reporter stated that patients bleeding out arterial lines.The event date started on 24-may-2024 up until 02-oct-2024.No conversion from another supplier, the same product has been used for a long time.The risk concern is the patient safety concern.A sample photo was provided showing products affected inside a clear plastic container.There was no patient harm reported.
 
Additional Manufacturer Narrative
The reported complaint of broken connector was confirmed.Two images were provided by the customer, one showing a break at the stopcock and the other one showing a pressure tubing separation from the safeset port.The safe set port is not part of the returned set.During visual inspection of the sample, the three-way stopcock was observed to be broken.Beach marks were observed at the broken region.The probable cause of the breakage had occurred due to unintentional bending and twisting forces applied during use.Without the return of the pressure tubing and safeset port, a probable cause could not be identified.A device history lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLE P
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20588177
Report Number9617594-2024-01552
Device Sequence Number12958754
Product Code DRS
UDI-Device Identifier00887709120792
UDI-Public00887709120792
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42801-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown